# SDR HNAA2013022000085

- Difficulty date: February 20, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 41,909 hours, 46,996 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 85330217009SP
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CARGO TRACK HAS CORROSION ON FLANGE.  BLENDED CORROSION, FOUND CARGO TRACK TO BE OUT OF LIMITS IAW RD8-53-784.  FABRICATED NEW CARGO TRACK SPLICE IAW DWG 85330527. INSTALLED FASTENERS IN AFT SECTION OF CARGO TRACK IAW DWG 85330115.
